Medicamentsen-ligne vous propose les traitements dont vous avez besoin afin de prendre soin de votre santé sexuelle. Avec plus de 7 ans d'expérience et plus de 80.000 clients francophones, nous étions la première clinique fournissant du acheter kamagra original en France à vente en ligne et le premier vendeur en ligne de Levitra dans le monde. Pourquoi prendre des risques si vous pouvez être sûr avec Medicamentsen-ligne - Le service auquel vous pouvez faire confiance.

H1n1 discharge instructions.pmd

H1N1 Flu (Swine Flu)
Patient Discharge Information
The H1N1 Flu (Swine Flu) is a viral respiratory disease that usually affects the respiratory tract (nose, throat, airways and lungs). The symptoms include fever, cough, sore throat, body aches, headache, The H1N1 Flu is diagnosed by collecting a respiratory specimen. The specimen we collected from you was sent to a laboratory for testing of the H1N1 flu virus. You should receive your results in 2-3 days.
Please read all of these instructions carefully. If you have any questions please ask the treating physician or call your primary care physician.
) Stay home for seven days after the start of the illness and fever is gone. Do not go to work or to school - you will help prevent others from catching your illness.
) Cover your mouth and nose with a tissue when coughing or sneezing. Clean your hands with soap and water or an alcohol-based hand rub often and especially after using tissues and after coughing ) Drink clear fluids (such as water, broth, sports drinks, electrolyte beverages for infants) to keep ) If you were prescribed an antiviral medication such as Tamiflu or Relenza, please begin taking the medication as soon as possible. This medication is only useful if started in the first TWO days of the illness. You should finish taking all of the medication prescribed by the doctor, even if you ) It is very important that you NEVER take aspirin or aspirin-containing medicines during a case of influenza. Aspirin has caused Reye’s Syndrome (liver failure) in this situation. Although this occurs more commonly in children, adults can also develop Reye’s Syndrome. Acetaminophen (Tylenol) and/or ibuprofen (Advil or Motrin) are safe to use if you have the H1N1 Flu.
You should seek medical attention immediately, either here or at the near-
est Emergency Department, if any of the following occurs:
) Shortness of breath, wheezing, or any problems breathing ) Recurrent cough and fever after symptoms have started to improve ) Vomiting and unable to keep liquids down ) If feeling sicker at any time, or if not improving as expected Medications to help lessen the symptoms of the H1N1 Flu
Check with your healthcare provider or pharmacist for correct, safe use of medications.
Your doctor may have prescribed an antiviral medication to help lessen influenza symptoms. Most people do not need these antiviral drugs to fully recover from the flu. However, persons at higher risk for severe flu complications, or those with severe flu illness who require hospitalization, might benefit from antiviral medications. Ask your healthcare provider whether you need antiviral medication.
Warning! Do not take aspirin (acetylsalicylic acid) if you have the flu; this can cause a rare but
serious illness called Reye’s syndrome. For more information about Reye’s syndrome, visit the National Institute of Health website at http://www.ninds.nih.gov/disorders/reyes_syndrome/reyes_syndrome.htm.
) Check ingredient labels on over-the-counter cold and flu medications to see if they contain aspirin.
) You can take medicines without aspirin, such as acetaminophen (Tylenol®) and ibuprofen (Advil®,
Motrin®, Nuprin®), to relieve symptoms.
) Fevers and aches can be treated with acetaminophen (Tylenol®) or ibuprofen (Advil®, Motrin®, Nuprin®) or nonsteroidal anti-inflammatory drugs (NSAIDS). Examples of these kinds of Generic Name:
Brand Name:
) Over-the-counter cold and flu medications used according to the package instructions may help lessen some symptoms such as cough and congestion. Importantly, these medications will not ) Check the ingredients on the package label to see if the medication already contains acetaminophen or ibuprofen before taking additional doses of these medications - don’t double dose! Patients with kidney disease or stomach problems should check with their health care

Source: http://www.bjcbhp.com/uploadedFiles/BJC_HealthCare/About_BJC/PatientDischargeInstructions2.pdf

oanh.org

A weekly update of long-term care news and information for ASHS members. FRIDAY, NOVEMBER 08, 2013 HEADLINES J&J pays out billions for promoting off-label use of Risperdal, other drugs Johnson & Johnson settled with the Justice Department for more than $2.2 billion earlier this week. The settlement is the result of accusations that J&J marketed the drug Risperdal for off-la

Untitled

MF. Ramón Rosa, S. Ballesteros, R. Martínez-Arrieta Servicio de Información Toxicológica. Instituto Nacional de Toxicología y Ciencias Forenses. Rev Pediatr Aten Primaria. 2006;8:439-52 Mª Fátima Ramón Rosa, f.ramon@mju.es Resumen Cada vez es más frecuente el uso de neurolépticos en la infancia y adolescencia, y las in- toxicaciones por estos fármacos no son despreciab

Copyright © 2010-2014 Pharmacy Pills Pdf